MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Reactions Weekly · 2020

Immunosuppressants : COVID-19: 5 case reports

Перевод в очереди

Аннотация

Аннотация не предоставлена источником. Содержательный обзор этой публикации недоступен.

Для цитирования: Immunosuppressants : COVID-19: 5 case reports. Reactions Weekly. 2020.

Перевод полного текста: Перевод в очереди

Полный текст источника

This article is made available via the PMC Open Access Subset for unrestricted research re-use and secondary analysis in any form or by any means with acknowledgement of the original source. These permissions are granted for the duration of the World Health Organization (WHO) declaration of COVID-19 as a global pandemic.

Author Information An event is serious (based on the ICH definition) when the patient outcome is: * death * life-threatening * hospitalisation * disability * congenital anomaly * other medically important event

In a retrospective study of 7 patients diagnosed with COVID-19 from 15 March 2020 to 18 April 2020, five patients [3 women and 2 men] aged 65−82 years were described, who developed COVID-19 during treatment with bortezomib, carfilzomib, daratumumab, dexamethasone, lenalidomide or pomalidomide for multiple myeloma (MM) [ routes, dosages and durations of treatments to reactions onsets not stated ].

A 76-year-old woman (Patient 1) developed COVID-19 during treatment with daratumumab, lenalidomide and dexamethasone. The woman, who had MM, had been receiving chemotherapy with DRD regimen comprising daratumumab, lenalidomide and dexamethasone. In 2020, she presented with fever, dry cough and shortness of breath and was admitted to the ICU. Her CRP level was found to be increased and she was diagnosed with COVID-19. Consequently, she received an off-label treatment with hydroxychloroquine and azithromycin. However, she developed progressive hypoxaemic respiratory failure during the hospital stay. She died after 5 days in the ICU due to progressive hypoxaemic respiratory failure, as she declined intubation.

A 48-year-old woman (Patient 2) developed COVID-19 during treatment with lenalidomide. The woman, who had MM, had been receiving maintenance therapy with lenalidomide. In 2020, she developed fever, body aches and cough and was diagnosed with COVID-19. She was not hospitalised. She was treated with supportive care [ details not stated ] and she was home quarantined. As a result, her symptoms completely resolved.

A 65-year-old woman (Patient 3) developed COVID-19 during treatment with bortezomib, lenalidomide and dexamethasone. The woman, who had MM, had been receiving induction chemotherapy with VRD regimen comprising bortezomib, lenalidomide and dexamethasone. In 2020, she developed fever and shortness of breath and presented to emergency room and was diagnosed with COVID-19. As a result, she received an off-label therapy with azithromycin and amoxicillin, and was discharged home. Two days later, she died at home due to cardiac arrest caused by a sudden onset of difficulty in breathing.

An 82-year-old man (Patient 5) developed COVID-19 during treatment with carfilzomib, pomalidomide and dexamethasone. The man, who had MM, had been receiving chemotherapy with KPD regimen comprising carfilzomib, pomalidomide and dexamethasone. In 2020, he was hospitalised with fever and fatigue and was diagnosed with COVID-19. Consequently, he received an off-label treatment with hydroxychloroquine and showed a clinical improvement. He was then discharged to a nursing facility. After 5 days, he developed fever and respiratory distress and transitioned to comfort care. However, after 10 days, he died in the nursing home due to progressive hypoxaemic respiratory failure.

A 75-year-old man (Patient 6) developed COVID-19 during treatment with lenalidomide. The man, who had MM, had been receiving maintenance therapy with lenalidomide. In 2020, he presented with nausea, vomiting, diarrhoea, dry cough and shortness of breath. He was admitted to the ICU and underwent mechanical ventilation. Thereafter, he was diagnosed with COVID-19 and eventually died of progressive hypoxaemic respiratory failure.

Reference

Dhakal B, et al. Multiple myeloma and COVID-19. Leukemia 34: 1961-1963, No. 7, Jul 2020. Available from: URL: 10.1038/s41375-020-0879-9 32475990

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.